# SDR F3LA2012091700792

- Difficulty date: September 17, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 21,583 hours, 9,886 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: R2 DOOR SILL BEAM CORRODED AROUND FASTENER HOLE AT FRAME 66.  REPAIRED DOOR SILL BEAM WITH CUTOUT, FILLER AND SPLICE IAW SRM 53-41-14 PB201, PARA 5.A, FIG 201.
